Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have gastroenterology, anxiety. Is it due to taking dexpoten, epam and marijuana?

I am taking a syrup named dexpoten from last 5 years continously. Smoking from 8 years. on the way of taking dexpoten I also use epam, marijuana for 7 days at a month. I need to leave it. But can t get solution,, I have problem of gastroenterology, and I can feel every side effects like anxiety, disorders etc. What should I do to left all the problems and for leading a better life? Please explain it and help me to get rid of....
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  644
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. You have a problem with dependence on many drugs. I believe that you are also having problems with side effects from long term use including gastrointestinal ones, that need to be carefully looked into. Although you do not give me a complete history above, I recommend that you visit with a psychiatrist who can take a complete history and do a physical examination, run lab tests as well as recommend any imaging studies that are required to get rid of the physical problem. You definitely need rehabilitation treatment while you are going off of the substances that you are using and this needs to be done under supervision of a qualified psychiatrist. I wish you the very best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor